MathSciNet Relay Station
MathSciNet bibliographic data
MR2493992 60H15 (35K05 35R60 60G51 60G55)
Funaki, Tadahisa; Xie, Bin A stochastic heat equation with the distributions of Lévy processes as its invariant measures. Stochastic Process. Appl. 119 (2009), no. 2, 307–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement